|Starting therapy no new lesions
Apr 29, 2005
Well i guess it is very good to see that you do not have anyone answering questions in the "AIDS related cancer category" - i have not been to this site in a very long time - the positive vibe surrounding treatment for this chronic illness is so encouraging for me - i wish i could thank you all individually. My question is: I started HAART in January after a very scary health year of hospital visits, PCP, steroids, KS and a lungoscopy. I finally came to the realisation that i needed to start therapy after receiving a CD4 count of 10 and a VL count over 1M. I started therapy in January - it is now the end of April and i have a CD4 of 100 and VL is zero, my KS is receding to the point of looking like freckles - the ones on my arm were burned off with liquid nitrogen because they caused me stress to look at - I am running again, going to the gym - i actually feel better then i have in years and i look normal and healthy with no side effects at all from my meds. Is this some peak - or is this the way it is supposed to be? I dont have any hidden fears, and i am not in denial - i have made a choice to deal with it as it comes. is it only going to get better? will my existing treatment eventually fail?
thanks for you reply in advance
| Response from Dr. Wohl
Thanks for sharing your wonderful story, Patrick.
I like to road bike and it took me a while to get used to trying to round corners without touching the brakes and losing the speed I worked hard to attain. Well, the trick to coming through a curve without slowing or falling, I have learned, is to counter-balance correctly and look out PAST the corner.
Same goes with HIV therapy. You need to keeping moving in the direction you have taken, not worry about failing and see the road beyond. Look ahead to enduring benefits, birthdays and treatment success. That's what good self-fulfilling prophesies are all about.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Do Lesions Caused By AIDS Look Like?
- Dark Bumps After Fingering Stripper Sign Of HIV AIDS
- Fatigue After French Kissing Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
- Antibiotics Used To Treat Gonorrhea And Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.